Alert archive / Mississippi / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 130, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 21, 2025, 5:03 PM CDT for George County, Greene County, Mississippi. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2025, 5:03 PM CDT (22:03 UTC)
- Expired
- Jun 21, 2025, 5:30 PM CDT
- In force
- 27 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties George County, MS, Greene County, MS
The radar
The Mobile radar (KMOB), 52 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2570 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
531
WUUS54 KMOB 212203
SVRMOB
MSC039-041-212230-
/O.NEW.KMOB.SV.W.0130.250621T2203Z-250621T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
503 PM CDT Sat Jun 21 2025
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Northeastern George County in southeastern Mississippi...
Southeastern Greene County in southeastern Mississippi...
* Until 530 PM CDT.
* At 503 PM CDT, a severe thunderstorm was located 6 miles north of
Lucedale, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lucedale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3109 8869 3106 8844 3088 8851 3096 8877
TIME...MOT...LOC 2203Z 032DEG 1KT 3101 8858
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Black1 follow-up statement
643 WWUS54 KMOB 212221 SVSMOB Severe Weather Statement National Weather Service Mobile AL 521 PM CDT Sat Jun 21 2025 MSC039-041-212231- /O.EXP.KMOB.SV.W.0130.000000T0000Z-250621T2230Z/ George MS-Greene MS- 521 PM CDT Sat Jun 21 2025 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GEORGE AND SOUTHEASTERN GREENE COUNTIES WILL EXPIRE AT 530 PM CDT... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning will be allowed to expire. However, gusty winds are still possible with this thunderstorm. LAT...LON 3109 8869 3106 8844 3088 8851 3096 8877 TIME...MOT...LOC 2221Z 032DEG 1KT 3101 8858 $$ Black
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:05 PM CDT, 58 minutes earlier.
Area forecast discussion, Jun 21, 4:05 PM CDT, 58 minutes before
Area Forecast Discussion National Weather Service Mobile AL 405 PM CDT Sat Jun 21 2025 ...New Discussion... .DISCUSSION... Issued at 342 PM CDT Sat Jun 21 2025 Tonight through Sunday Night... Summer continues as upper ridging dominates the synoptic pattern across the forecast area through Sunday night. A generally isolated to scattered coverage of showers and storms can be expected during the mid to late afternoon hours, with greatest focus of coverage in the vicinity of the sea breeze boundary. A strong storm or two can't be ruled out with ample CAPE, drier air aloft and weak deep layer shear. Primary hazards with any storms would be gusty winds, small hail, frequent lightning, and heavy rainfall. Temperatures remain warm in the lower to middle 90's for highs with lows in the lower to middle 70's. Heat index values will top out in the 100 to 105 range during the afternoon hours. A Low risk of rip currents remains in place through Saturday night. MM/25 Monday through Saturday... The diurnal pattern continues through next week, with decreasing rain chances expected the latter half of the week as a large upper ridge dominates the eastern CONUS. A low-level surface ridge will persist over the western Atlantic and southeast states. with precipitable waters values fluctuating between 1.5 to 1.9 inches. Pulse thunderstorms are possible each afternoon into early evening, with scattered to numerous coverage expected on Monday, isolated to scattered on Tuesday, and isolated to rain-free conditions Wednesday through Friday. A good chance showers and thunderstorms could return on Saturday as a slug of deeper accompanies a possible upper low approaching from the east. We can't rule out a few strong storms with gusty winds and frequent lightning given ample instability and minimal shear. Low risk of rip currents remains in place through midweek. Temperatures will average up to 5 degrees above normal through the extended, with highs in the middle 90s inland and the lower 90s along the beaches and barrier islands. Low temperatures interior areas will be in the lower to middle 70s and the upper 70s along the beaches and barrier islands. /22 && .AVIATION... (18Z TAFS) Issued at 1221 PM CDT Sat Jun 21 2025 VFR flight category prevails for all locations outside of showers and storms each afternoon into early evening. Expect temporary reductions in flight category underneath any storms. Winds remain light and variable today near or less than 5 knots, becoming easterly to southeasterly for the day Sunday less than 5 knots. MM/25 && .MARINE... Issued at 430 AM CDT Sat Jun 21 2025 No impacts are expected other than locally higher winds and seas possible near thunderstorms. A generally light to occasionally moderate onshore flow is expected through next week. MM/25 && .PRELIMINARY POINT TEMPS/POPS... Mobile 73 92 73 92 73 92 72 94 / 20 50 20 70 30 40 20 20 Pensacola 76 91 76 91 76 92 76 93 / 20 50 20 60 30 40 10 20 Destin 78 89 78 92 79 93 79 94 / 30 50 30 50 20 40 10 10 Evergreen 70 92 71 94 71 95 71 98 / 20 50 10 50 20 20 10 10 Waynesboro 70 93 71 94 71 94 71 96 / 20 50 10 50 20 30 20 10 Camden 71 92 71 92 71 94 71 96 / 20 40 10 40 20 20 10 10 Crestview 71 94 71 93 71 95 71 97 / 20 50 20 50 20 30 10 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Special weather statement, Jun 21, 4:13 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Mobile AL
413 PM CDT Sat Jun 21 2025
ALZ261-212200-
Mobile Inland AL-
413 PM CDT Sat Jun 21 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN MOBILE COUNTY THROUGH
500 PM CDT...
At 413 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Citronelle to 4 miles west of
Movico. This storm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Citronelle, Chunchula, Gulfcrest, Axis, Mount Vernon, and Movico.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3095 8842 3109 8843 3111 8842 3111 8833
3114 8833 3114 8801 3093 8794 3092 8796
3090 8796 3089 8798
TIME...MOT...LOC 2113Z 353DEG 2KT 3110 8835 3107 8811
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 21, 4:36 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Mobile AL
436 PM CDT Sat Jun 21 2025
MSZ075-078-212215-
Stone MS-Perry MS-
436 PM CDT Sat Jun 21 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN PERRY AND NORTHEASTERN
STONE COUNTIES THROUGH 515 PM CDT...
At 436 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of McLain, or 12 miles northeast of Wiggins, moving
west at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of southern Perry and
northeastern Stone Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3092 8914 3113 8914 3105 8884 3100 8884
3099 8883 3082 8893 3091 8915
TIME...MOT...LOC 2136Z 107DEG 9KT 3097 8897
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BlackSpecial weather statement, Jun 21, 4:43 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Mobile AL
443 PM CDT Sat Jun 21 2025
FLZ201-212230-
Escambia Inland FL-
443 PM CDT Sat Jun 21 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL ESCAMBIA COUNTY
THROUGH 530 PM CDT...
At 443 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Century, moving north at 5 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Century.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3083 8741 3100 8738 3099 8720 3096 8722
3097 8723 3093 8726 3094 8727 3093 8729
3091 8728 3091 8729 3089 8728 3088 8730
3085 8731 3084 8730 3082 8730
TIME...MOT...LOC 2143Z 190DEG 4KT 3089 8731
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BlackSpecial weather statement, Jun 21, 4:53 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Mobile AL
453 PM CDT Sat Jun 21 2025
FLZ201-203-212245-
Escambia Inland FL-Santa Rosa Inland FL-
453 PM CDT Sat Jun 21 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SANTA ROSA AND
NORTH CENTRAL ESCAMBIA COUNTIES THROUGH 545 PM CDT...
At 453 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Jay, or 7 miles southeast of Century, moving
southwest at 5 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Century and Jay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3080 8736 3100 8725 3100 8718 3095 8699
3076 8709
TIME...MOT...LOC 2153Z 044DEG 6KT 3088 8721
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BlackSpecial weather statement, Jun 21, 4:55 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Mobile AL
455 PM CDT Sat Jun 21 2025
MSZ076-079-212245-
Greene MS-George MS-
455 PM CDT Sat Jun 21 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN GEORGE AND SOUTHERN
GREENE COUNTIES THROUGH 545 PM CDT...
At 455 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Lucedale. This storm was nearly stationary.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lucedale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3092 8883 3109 8884 3115 8843 3088 8842
3091 8885
TIME...MOT...LOC 2155Z 249DEG 4KT 3103 8863
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
BlackSpecial weather statement, Jun 21, 5:00 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Mobile AL
500 PM CDT Sat Jun 21 2025
ALZ261>264-MSZ079-212245-
Baldwin Central AL-Baldwin Inland AL-Mobile Inland AL-
Mobile Central AL-George MS-
500 PM CDT Sat Jun 21 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN MOBILE...NORTHWESTERN
BALDWIN AND NORTHEASTERN GEORGE COUNTIES THROUGH 545 PM CDT...
At 500 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Wilmer to 7 miles east of
Creola. Movement was southeast at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Downtown Mobile, Prichard, Saraland, Bay Minette, Chickasaw, Satsuma,
Citronelle, Creola, Chunchula, Stockton, Stapleton, Gulfcrest, Axis,
Mount Vernon, Semmes, Tanner Williams, I65 And I165, Wilmer, I65 And
AL 225, and I65 And AL 158.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3070 8841 3074 8841 3074 8842 3100 8844
3100 8842 3110 8843 3108 8784 3070 8762
TIME...MOT...LOC 2200Z 323DEG 12KT 3093 8840 3085 8793
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BlackThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 4:36 PM CDT | Special Weather Statement | MOB | Perry | 39 min |
| Jun 21, 4:55 PM CDT | Special Weather Statement | MOB | George | 50 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.